# SDR IPXA2023120502015

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 58,741 hours, 19,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID/PUNGENT SMELL FROM LEFT PACK EYE IRRITATION AS WELL. SMELL DECREASED/ABATED WITH PACK OFF. **OII 1** TECH RECOMMENDS HIGH POWER RUN TO VERIFY ENG SMELL.
